# SDR DALA2017021501231

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT RING PAN, AFT UPPER CORNER BS 813 - 832, 832 - 851, 851 - 870.   LEFT RING PAN,  REPAIRED IAW SRM 56-20-02-2R FIG 202 TYPE B, 51-41-02 0G, AND 51-41-05 0G.
